# SDR UPS96421098

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AFT CARGO COMP FOUND INNER FLANGE OF FRAME CRACKED AT BS 1760, LBL 61, BETWEEN S41 AND 42 LT NEAR SIDE GUIDE.  REMOVED CRACKED SECTION OF FRAME INNER FLANGE AND REPAIRED FRAME INNER FLANGE ACC SRM 51-40-03.
